# SDR USAA051053

- Difficulty date: August 24, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C26602218
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEDGE WITH DENT 4 INCH BY 5 INCH, BOTTOM OF THE WEDGE AT THE OUTBOARD TRAILING EDGE.  REMOVED DAMAGE, INSTALLED A NEW CORE AND DOUBLER IAW EA 96745.  (M)
